# SDR AN0R20170822011

- Difficulty date: July 14, 2017
- Submitted: August 22, 2017
- Operation: General aviation
- Make and model: Doug MD-90-30
- Engine: Iae V2528D5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 29001541
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AREAS OF DAMAGE EXIST COMMON TO THE C DUCT BONDED ASSEMBLY FWD AND AFT SKINS AND AFT AND FWD OTBD AND INBD BIFUR OUTER SKINS AND FWD CENTER INNER SKIN.  DAMAGE ALSO EXISTS TO THE CLOSURES.
